# SDR CALA2016072800456

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 39,804 hours, 12,748 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

VISUAL APPROACH APPROX 3000, TE FLAP DISAGREE BETWEEN  POSITION 15 AND 20.  EXTENDED VIA ALTN SYS TO POS 20 FOR LANDING.  MISSED APPROACH, DECLARED EMERGENCY. INSPECTED LE AND TE FLAPS AND TRANSMISSIONS ACCOMPLISHED AMM 27-51-00-715-001.   NO DISCREPENCIES NOTED.
